Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Indianapolis, IN

April 8, 20207 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2020, 9:06 PM EDT for 7 counties in Indiana. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 9:06 PM EDT (01:06 UTC)
Expired
Apr 8, 2020, 10:00 PM EDT
In force
54 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jennings County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:08 PM EDTTSTM WND DMGShelbyville, INNUMEROUS TREES AND POWER LIENS DOWN IN SHELBYVILLE AND THROUGH THE COUNTY. TIME ESTIMATED FROM RADAR.
Apr 8, 9:16 PM EDTTSTM WND GST 65Edinburgh, IN
Apr 8, 9:24 PM EDTTSTM WND DMG1 Se Shelbyville, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 9:27 PM EDTTSTM WND DMGEdinburgh, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 9:45 PM EDTTSTM WND DMG2 Nne Westport, INHOUSE WITH HALF ROOF REMOVED AND BARN WITH DAMAGE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

597 
WUUS53 KIND 090106
SVRIND
INC005-013-031-079-081-139-145-090200-
/O.NEW.KIND.SV.W.0036.200409T0106Z-200409T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
906 PM EDT Wed Apr 8 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Shelby County in central Indiana...
  Southern Rush County in central Indiana...
  Decatur County in central Indiana...
  Northeastern Brown County in south central Indiana...
  Southeastern Johnson County in central Indiana...
  Bartholomew County in central Indiana...
  Northern Jennings County in southeastern Indiana...

* Until 1000 PM EDT.

* At 905 PM EDT, a severe thunderstorm was located near Franklin, or
  11 miles west of Shelbyville, moving southeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Columbus, Shelbyville, Franklin, Greensburg, Adams, Edinburgh,
  Whiteland, Hope, Flat Rock, Milford, Westport, Princes Lakes,
  Geneva, Morristown, Trafalgar, St. Paul, Hartsville, Fairland,
  Milroy and Clifford.

This includes the following highways...
 Interstate 65 between mile markers 68 and 95.
 Interstate 74 between mile markers 102 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central and southeastern Indiana.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3920 8544 3902 8544 3931 8631 3934 8628
      3934 8625 3937 8625 3964 8597 3964 8595
      3965 8595 3970 8590 3970 8575 3953 8530
      3927 8530
TIME...MOT...LOC 0105Z 298DEG 49KT 3952 8599 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CP
3 follow-up statements
855 
WWUS53 KIND 090127
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
927 PM EDT Wed Apr 8 2020

INC005-013-031-079-081-139-145-090200-
/O.CON.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Brown IN-Johnson IN-Bartholomew IN-
Jennings IN-
927 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SHELBY...SOUTHERN RUSH...DECATUR...NORTHEASTERN BROWN...SOUTHERN
JOHNSON...BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES...

At 926 PM EDT, a severe thunderstorm was located 9 miles west of
Greensburg, or 11 miles southeast of Shelbyville, moving southeast at
55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbus, Shelbyville, Franklin, Greensburg, Adams, Edinburgh, Hope,
Flat Rock, Milford, Westport, Princes Lakes, Geneva, Morristown,
Trafalgar, St. Paul, Hartsville, Fairland, Milroy, Clifford and
Millhousen.

This includes the following highways...
 Interstate 65 between mile markers 68 and 90.
 Interstate 74 between mile markers 109 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central and southeastern Indiana.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3920 8544 3902 8544 3931 8631 3934 8628
      3934 8625 3937 8625 3956 8591 3960 8582
      3970 8575 3953 8530 3927 8530
TIME...MOT...LOC 0126Z 298DEG 49KT 3938 8565 

HAIL...<.75IN
WIND...60MPH
 
$$
CP
328 
WWUS53 KIND 090146
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
946 PM EDT Wed Apr 8 2020

INC013-081-090155-
/O.CAN.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Brown IN-Johnson IN-
946 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN AND
SOUTHERN JOHNSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.

LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
      3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0145Z 298DEG 49KT 3925 8534 

$$

INC005-031-079-139-145-090200-
/O.CON.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-Jennings IN-
946 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SHELBY...SOUTHERN RUSH...DECATUR...NORTHERN
BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES...

At 945 PM EDT, a severe thunderstorm was located 7 miles southwest of
Batesville, moving southeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Columbus, Greensburg, Adams, Hope, Flat Rock, Milford, Westport,
Geneva, St. Paul, Hartsville, Milroy, Clifford, Millhousen, Newbern,
Waldron, Moscow, Nebraska, Sandusky, Taylorsville and Clarksburg.

This includes the following highways...
 Interstate 65 between mile markers 68 and 74.
 Interstate 74 between mile markers 121 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
      3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0145Z 298DEG 49KT 3925 8534 

HAIL...<.75IN
WIND...70MPH
 
$$

CP
168 
WWUS53 KIND 090201
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1001 PM EDT Wed Apr 8 2020

INC005-031-079-139-145-090211-
/O.EXP.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-Jennings IN-
1001 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...SOUTHERN
RUSH...DECATUR...NORTHERN BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.

LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
      3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0201Z 298DEG 49KT 3915 8510 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:12 PM EDT, 54 minutes earlier.

Area forecast discussion, Apr 8, 8:12 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
Issued by National Weather Service Northern Indiana
812 PM EDT Wed Apr 8 2020

.UPDATE...
The SYNOPSIS and AVIATION Section have been updated below.

&&

.SYNOPSIS...
Issued at 810 PM EDT Wed Apr 8 2020

A complex of showers and thunderstorms will continue to
overspread central Indiana through the remainder of the evening,
tapering off from west to east late this evening into the early
overnight. These storms will likely be strong to severe as they
race across the area this evening with very strong wind gusts and
some hail. In the aftermath of the front, much cooler than normal
weather will be in place for much of the next week with chances
for rain tomorrow and again early next week. A few rumbles of
thunder will be possible at times as well.

&&

.NEAR TERM /This Evening and Tonight/...

Issued at 306 PM EDT Wed Apr 8 2020

Not much has changed since the mid-morning update with a
significant risk for severe weather late this evening and tonight,
especially across SW Indiana. A strong upper level low pressure
system is moving across southern Canada with an associated surface
cold front that is expected to pass through central Indiana
tonight. Ahead of the front, a complex of severe thunderstorms is
expected to move through the area between 8 PM and midnight.

Ample forcing will be in place this evening and with 0-6 km shear
in excess of 50 kts and low level helicity in the range of
100-300 m^s/s^s, large hail, damaging winds, and isolated QLCS
tornadoes are possible if not likely across portions of SW
Indiana. The only major inhibitor for severe weather is
instability with ongoing mixing of surface moisture which could
limit the CAPE. Surface mixing will also raise LCLs and help
lessen the tornado risk With that said, low level lapse rates will
be between 8 and 9 C/km which will allow for efficient mixing
down of thunderstorm winds by this evening. Moisture at points
along and north of I-74 will be marginal at best with lower
confidence in severe weather.

All in all, the potential is there for a brief period of
significant severe weather, especially across southwest Indiana
with lower chances the further northeast. As the system progresses
further into Indiana, the risk for hail lessens and the risk for
damaging winds increases.

As we move into the overnight hours, the story changes to the
potential for gusty winds as skies begin to clear. Winds are
likely to gust in excess of 25-30 mph at times with stronger winds
during the day tomorrow. Skies will gradually clear with lows
dropping into the low to mid 40s.

&&

.SHORT TERM /Thursday through Saturday/...

Issued at 306 PM EDT Wed Apr 8 2020

Much of the day tomorrow and through the short term will be dry
and cold with very strong cold air advection in place in the
aftermath of the low pressure system that will bring severe
weather tonight. Strong pressure gradients and mostly clear skies
during the morning hours will allow winds to gust upwards of 30 to
40 mph at times. A few rain showers are possible during the
afternoon hours with a bit of snow and graupel potentially mixing
in across the northern counties as steep low level lapse rates
will allow for effective evaporative cooling.

After tomorrow, the focus then turns to the potential for frosts
and freezes as many of the nights will be dropping into the low to
mid 30s going forward. Thursday night has the potential for a
freeze in spots with clear skies and effective radiational
cooling. Winds will likely remain too high for anything other than
very patchy frost. As we move into Friday night, conditions will
be more favorable and areas to widespread frost are likely.

Highs will range from the upper 40s to low 50s on Thursday and
Friday to the mid to upper 50s on Saturday. Lows will drop into
the low to mid 30s Thursday night and Friday night.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 306 PM EDT Wed Apr 8 2020

A cooler than normal pattern continues into the long term period
with northwesterly flow finally breaking by the weekend. Models
and ensembles are showing a stronger and more consistent signal
for rain Sunday night into Monday as an upper level low pressure
system tracks across the Ohio Valley. The heaviest axis of rain
looks to still stay south of the forecast area, but may change as
time moves forward. This system exits the area Monday night with
another shot of cold air and possibly a few snowflakes Monday
night and Tuesday night. Confidence remains very low in this
occurring with medium to high confidence in the need for frost
advisories/freeze warnings at times next week.

Temperatures will be below to much below average for much of the
period.

&&

.AVIATION /Discussion for 09/00Z TAF Issuance/...

Issued at 810 PM EDT Wed Apr 8 2020

Showers and thunderstorms upstream have merged into a convective
complex across east central Illinois and west central Indiana.
The organization of this convective complex and initially dry low
levels will promote some very strong wind gusts, possibly greater
than 50 knots for a brief time. Have included 40 knot gusts at
terminals in what appears to be a 2 hour window for strongest
thunderstorm activity, but brief localized stronger gusts in
excess of 50 knots will be possible with the thunderstorms. Fast
movement of this line should diminish convective threat in the
01Z-04Z time period from northwest to southeast. Strong post-
frontal northwest winds are also expected late evening/overnight
with some gusts in excess of 30 knots possible for a time. Deep
mixing will promote strong winds through the day Thursday. Another
short wave may produce some diurnally enhanced isolated-
scattered showers Thursday afternoon, but will defer mention at
this time with some uncertainties remaining regarding
timing/coverage.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Marsili/White
NEAR TERM...White
SHORT TERM...White
LONG TERM....White
AVIATION...Marsili
Hazardous weather outlook, Apr 8, 1:18 PM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
118 PM EDT Wed Apr 8 2020

INZ021-028>031-035>049-051>057-060>065-067>072-091730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
118 PM EDT Wed Apr 8 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are expected tonight. Some storms may be
severe.

Hazards: Damaging winds, large hail, isolated tornadoes, lightning,
heavy rain.

Timing: Highest severe threat will be from 800 PM to 1200 AM EDT.

Discussion: A cold front will move through the area tonight bringing
showers and thunderstorms. Severe storms are possible, with areas
southwest of a Terre Haute to Seymour line seeing the highest chances
for severe weather. Remain weather aware today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Breezy conditions are expected Thursday with gusts over 35
mph possible. Thunderstorms are possible over all or parts of the
area Sunday afternoon through Monday.

Discussion: Much colder air will flow into the area on Thursday.
Gusty winds will accompany the colder air. Frost and freeze concerns
will be around Thursday and Friday nights, as well as early next
week. A low pressure system could bring a few thunderstorms Sunday
and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

.STORM MOTION STATEMENT...

The expected storm motion tonight is from the northwest at around 50
MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 8, 8:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
859 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S CENTERTON           39.47N 86.40W
04/08/2020                   MORGAN             IN   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

MK
Local storm report, Apr 8, 9:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     4 SSE MCCORDSVILLE      39.85N 85.91W
04/08/2020  M60 MPH          HANCOCK            IN   ASOS

&&

MK
Local storm report, Apr 8, 9:03 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FUNNEL CLOUD     MCCORMICKS CREEK STATE  39.29N 86.76W
04/08/2020                   OWEN               IN   PUBLIC

&&

MK
Local storm report, Apr 8, 9:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     3 S MONUMENT CIRCLE     39.73N 86.16W
04/08/2020  M62 MPH          MARION             IN   PUBLIC

&&

MK
Local storm report, Apr 8, 9:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     ANDERSON                40.10N 85.69W
04/08/2020                   MADISON            IN   EMERGENCY MNGR

            POWER OUTAGES ALL OVER CENTRAL AND SOUTHERN
            MADISON COUNTY.

&&

MK
Local storm report, Apr 8, 9:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TORNADO          MCCORMICKS CREEK STATE  39.29N 86.76W
04/08/2020                   OWEN               IN   PUBLIC

&&

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:18 PM EDTSevere Thunderstorm WarningINDClay, Greene, Morgan, Owen, Parke, Putnam and 1 more42 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Sullivan and 1 more36 min
Apr 8, 8:27 PM EDTSevere Thunderstorm WarningINDBartholomew, Boone, Hancock, Hendricks, Johnson, Marion and 4 more48 min
Apr 8, 8:46 PM EDTTornado WarningINDJohnson, Marion, Morgan, Shelby29 min
Apr 8, 8:47 PM EDTTornado WarningINDBrown, Johnson, Morgan28 min
Apr 8, 8:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Rush and 1 more51 min
Apr 8, 8:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Knox and 5 more46 min
Apr 8, 9:07 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph43 min
Apr 8, 9:36 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence39 min
Apr 9, 9:12 AM EDTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more11 hr
Apr 9, 1:26 PM EDTFreeze WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more20 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.